# SDR REXA2024103101308

- Difficulty date: April 3, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,597 hours, 24,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALL, FOUND SEAT TRACK TO BE CORRODED AND FOUND TO BE OUT OF LIMITS, REQUIRES REPLACEMENT. REPLACED LBL9.00 AND RBL 9.00 SEAT TRACK SEGMENTS BETWEEN F.S 693.00-F.S.847.00 I.A.W. MHIRJ REO 670-53-00-598 REV.C, DATED 2023-02-08.
